# SDR MWEA98564

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Part number: 5917579123
- Condition: Misinstalled
- Location: Aft Press Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE AFT VENTRAL DOOR JAMB UPPER LEFT AND RIGHT CORNER STRAPS HAVE BEEN TRIMMED INCORRECTLY.  MTC FABRICATED AND INSTALLED STRAPS.
